# SDR COMA0760701

- Difficulty date: December 8, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 27,990 hours, 24,412 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5188 - SMOKE AND OIL SMELL IN CABIN.  REMOVED AND REPLACED RIGHT PACK COALESCER BAG.
